# SDR GTIA2018100102874

- Difficulty date: September 30, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 6,369 hours, 2,834 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG FUME IN AFT OF AIRCRAFT BELOW 10000 FT PREFORMED COM PROCEDURE AND ISOLATED THE ODOR TO PACK 2-PERFORMED TAM 05-50-00-810-831. ISOLATED ODOR TO PACK NR 2 SEE LOG PAGE 2381893-2 FOR ACTION.
